# SDR AALA202304102062

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A320*
- Aircraft serial: 4850
- Aircraft time: 37,699 hours, 14,453 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700301
- Condition: Corroded
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING BORE. REPLACED HINGE FITTING PER CMM 52-81-18.
